# SDR 97FDEA00799

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48314
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Unit
- Condition: Malfunction
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O, LANDING GEAR HANDLE UP, BOTH RED LIGHTS FOR RIGHT GEAR ILLUMINATED.  GEAR HANDLE DOWN, ALL GREEN LIGHTS WENT OUT FOLLOWED BY RT GEAR RED ON FWD PANEL.  AFTER ABOUT ONE MIN LIGHT WENT OUT.  COMPLIED WITH RED TAB PROCEDURES.  *S/D*  CK'D ALL SENSORS AND HARNESS, CK'D  PROXIMITY ELECTRONICS UNIT HAD A LOGIC FAULT.  REMOVED AND REPLACED PROX ELECTRONICS UNIT PER M/M 32-61-01, OPS CK NORMAL NO FAULTS.
